PERTURBATION-THEORY FOR DUAL SEMIGROUPS .3. NONLINEAR LIPSCHITZ CONTINUOUS PERTURBATIONS IN THE SUN-REFLEXIVE

PH. CLEMENT, O. DIEKMANN, M. GYLLENBERG, H.J.A.M. HEIJMANS, H.R. THIEME

Research output: Chapter in Book/Report/Conference proceedingConference contributionScientificpeer-review

Original languageEnglish
Title of host publicationVOLTERRA INTEGRODIFFERENTIAL EQUATIONS IN BANACH SPACES AND APPLICATIONS
EditorsG. Da Prato, M. Iannelli
Number of pages23
PublisherLongman Scientific & Technical
Publication date1989
Pages67-89
ISBN (Print)0582028825
ISBN (Electronic)978-0582028821
Publication statusPublished - 1989
MoE publication typeA4 Article in conference proceedings
EventVolterra Integrodifferential Equations in Banach Spaces and Applications - Trento, Italy
Duration: 2 Feb 19877 Feb 1987

Fields of Science

  • 111 Mathematics

Cite this